Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: S. Franciosi B. Amberg, and F. de Giovanni
Title: Products of groups
Additional book information: Oxford Mathematical Monographs, Clarendon Press, Oxford, 1992, xii+220 pp., US$78.00. ISBN 0-19-853575-9.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Derek J. S. Robinson
Journal: Bull. Amer. Math. Soc. 30 (1994), 262-268
DOI: https://doi.org/10.1090/S0273-0979-1994-00460-4